# SDR ALGA052320137418

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Conduit
- Part number: 7620202003101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSSION ON CONDUIT FOUND DURING CLEAN UP.
